Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2013 (2013), Article ID 857205, 10 pages
Research Article

Stability and Convergence of an Effective Finite Element Method for Multiterm Fractional Partial Differential Equations

Department of Mathematics, Harbin Institute of Technology, Harbin 150001, China

Received 11 December 2012; Revised 3 February 2013; Accepted 6 February 2013

Academic Editor: Dragoş-Pătru Covei

Copyright © 2013 Jingjun Zhao et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Citations to this Article [4 citations]

The following is the list of published articles that have cited the current article.

  • Vahid Reza Hosseini, Wen Chen, and Zakieh Avazzadeh, “Numerical solution of fractional telegraph equation by using radial basis functions,” Engineering Analysis with Boundary Elements, vol. 38, pp. 31–39, 2014. View at Publisher · View at Google Scholar
  • Bangti Jin, Raytcho Lazarov, Yikan Liu, and Zhi Zhou, “The Galerkin finite element method for a multi-term time-fractional diffusion equation,” Journal Of Computational Physics, vol. 281, pp. 825–843, 2015. View at Publisher · View at Google Scholar
  • Y.M. Zhao, Y.D. Zhang, F. Liu, I. Turner, and D.Y. Shi, “Analytical solution and nonconforming finite element approximation for the 2D multi-term fractional subdiffusion equation,” Applied Mathematical Modelling, 2016. View at Publisher · View at Google Scholar
  • Yanmin Zhao, Yadong Zhang, F. Liu, I. Turner, Yifa Tang, and V. Anh, “Convergence and superconvergence of a fully-discrete scheme for multi-term time fractional diffusion equations,” Computers & Mathematics with Applications, 2016. View at Publisher · View at Google Scholar